# SDR SWIA2020040750036

- Difficulty date: February 17, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL FROM APROX. FS 409+16 TO 409+112 HAS MULTI. AREAS OF CORROSION (MARKED IN RED)   (C-CHECK) RO 4/4/2020   REPLACED R/H SIDE SEAT TRACK FROM APPROX. FS409+16 TO FS409+112 WITH A SERVICEABLE UNIT REF CRJ-200 AMM, SEE CONTINUATION CARD FOR DETAILS.
